English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A Stochastic Maximum Principle for Control Problems Constrained by the Stochastic Navier-Stokes Equations

Benner, P., & Trautwein, C. (2021). A Stochastic Maximum Principle for Control Problems Constrained by the Stochastic Navier-Stokes Equations. Applied Mathematics and Optimization, 84, 1001-1054. doi:10.1007/s00245-021-09792-6.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
1810.12119.pdf (Preprint), 500KB
Name:
1810.12119.pdf
Description:
File downloaded from arXiv at 2018-11-05 11:07
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
Benner_3007060.pdf (Publisher version), 523KB
Name:
Benner_3007060.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
Open Access This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder.

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Trautwein, Christoph1, 2, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, DE, ou_1738143              

Content

show

Details

show
hide
Language(s):
 Dates: 2018-10-262021
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1007/s00245-021-09792-6
Other: data_escidoc:3007060
arXiv: 1810.12119
URI: http://arxiv.org/abs/1810.12119
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Applied Mathematics and Optimization
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 84 Sequence Number: - Start / End Page: 1001 - 1054 Identifier: -